It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Wrong Medicine !!!

page: 1
1

log in

join
share:

posted on Jun, 30 2007 @ 01:43 PM
link   
Guys I need urgent help !!! I took the wrong medicines !!! I was supposed to take De-worming tablets, but instead I took Actonel ( for Cacium absorption ) , will I suffer any symptoms, any damage ?! Please help.

I am really the dimmest idiot on the planet.




posted on Jun, 30 2007 @ 01:47 PM
link   
This IS NOT the place to come for a medical emergency, potential or otherwise. Call your poison control center (should be in the phone book) or call 911 or a local emergency number.



posted on Jun, 30 2007 @ 01:57 PM
link   
Well, it would still be useful if anyone knew. And from where I'm living, theres no such service. Now my question is, is there a need for me to worry ?



posted on Jun, 30 2007 @ 01:59 PM
link   
Personally, I would get to the nearest hospital or clinic as soon as possible. Don't drive recklessly, though.



posted on Jun, 30 2007 @ 02:24 PM
link   
where are you then? just call 911/999/112 if your that worried

en.wikipedia.org...

www.netdoctor.co.uk...



posted on Jun, 30 2007 @ 02:32 PM
link   

Overdose: If you or somebody
else has accidentally taken a large
number of tablets, drink a full
glass of milk and seek medical
attention.


taken from the information leaflet that comes with this medication

emc.medicines.org.uk...

this also contains the sections on 'Information necessary before taking Actonel 30 mg' and 'When you should take special care with Actonel 30 mg'



posted on Jun, 30 2007 @ 03:38 PM
link   
If you're worried, call 911 or the Poison contol center (there's an 800 number for this.)

If we're talking 1-2 pills, it's trivial. If you swallowed a dozen pills, you need to go see a medical professional.



new topics

top topics



 
1

log in

join